# SDR WX0A2020091173571

- Difficulty date: September 10, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N310NV
- Make and model: Airbus A319-112
- Aircraft serial: 2224
- Aircraft time: 42,948 hours, 24,141 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT WE HAD ECAM "HYD Y ENG 2 PUMP LO PR" FOLLOWED BY ECAM "HYD Y RSVR LO LVL, RAN ECAM + QRH PROCEDURES.  FOUND HYDRAULIC LEAK AT YELLOW SYS PTU MANIFOLD FIN 3015GM.  O-RING UNDER REDUCER REPLACED, REF AMM 29-13-15-400-001-A.  YELLOW SYS SERVICED, REF AMM 12-12-29-611-001-A.  PUMP INSP PERFORMED NO FAULTS NOTED, REF TSM 29-13-00-810-801-A AND AMM 29-00-00-280-006-A01.  PTU AND HYDRAULIC SYS OPS CHECKS GOOD WITH NO FAULTS OR LEAKS NOTED, REF AMM 29-23-00-710-004-A.  A/C OK FOR RTS.
